# SDR SWAA2019082036131

- Difficulty date: August 8, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELECTRONICS & EQUIPMENT STRINGER SPLICE CORRODED AT BS. 360, STR. 28L.   R&R STRINGER SPLICE IAW DWG, EA, & SRM.
